# SDR AALA20151118006

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 19,332 hours, 7,434 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND AT STATION 727B, LONGITUDINAL FLOORBEAM FLANGES, FROM LBL 45.5 TO RBL 45.5.  REPAIRED IAW EA 255973.
